# SDR SWAA2012062505213

- Difficulty date: June 24, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 33,762 hours, 21,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 284A0121
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR LIGHT COVER MISSING.  REMOVED AND REPLACED LIGHT ASSY PER AMM.
